Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Just Started Methotrexate And Am Having Back Pain In The Middle Of My Back Just Right Of My Spine. Is This Normal?

I Just Started Methotrexate And Am Having Back Pain In The Middle Of My Back Just Right Of My Spine. Is This Normal?

A myRAteam Member said:

I'm guessing that different medications effects people differently. I'm trying to find someone who does natural medicine.

posted about 2 months ago
A myRAteam Member said:

Every time medication is advertised they make sure to say how the medication can cause so many other things to happen to your body. At times I just want to stop taking it because I have found that my doctor's didn't inform me of other issues that have started. That makes me feel some kind of way.

posted about 1 month ago
A myRAteam Member said:

I have asked my doctor to not prescribe this for me. It caused sores in my nose.

posted about 2 months ago
A myRAteam Member said:

Sound similar being checked for RA in right shoulder

posted about 2 months ago
A myRAteam Member said:

Unlikely to be related to MTX, but check with your doc.

posted about 2 months ago
Already a Member? Log in